# SDR HALA20241022294

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 01902
- Aircraft time: 3,138 hours, 787 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Fcmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL FCMC 2 FAULT. REMOVED AND REPLACED FCMC 2 IAW AMM 28-51-34. OPS CHK NORMAL, NO FAULTS NOTED.
